University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Lyapunov exponents of symmetric attractors

Aston, PJ and Melbourne, I (2006) Lyapunov exponents of symmetric attractors NONLINEARITY, 19 (10). pp. 2455-2466.

lyapunov_final.pdf - Accepted version Manuscript
Available under License : See the attached licence file.

Download (187kB)
[img] Text (licence)

Download (1kB)
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
Aston, PJ
Melbourne, I
Date : 1 October 2006
DOI : 10.1088/0951-7715/19/10/010
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, GINZBURG-LANDAU EQUATION, RIDDLED BASINS, CHAOS
Related URLs :
Additional Information : Copyright 2006 Institute of Physics. This is the author's accepted manuscript.
Depositing User : Symplectic Elements
Date Deposited : 12 Jan 2012 14:20
Last Modified : 31 Oct 2017 14:16

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800